# SDR CALA9801558

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139017
- Condition: Corroded
- Location: Rt Wing Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT BOTTLE PIN CORRODED.  THE BOTTLE PIN AND FORWARD AND AFT BUSHINGS WERE REMOVED AND REPLACED, THEN SAFETIED AND SEALED IAW MM 57-41-1.
